# SDR ASMF200608010

- Difficulty date: August 13, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737*
- Aircraft serial: 29363
- Aircraft time: 8,117 hours, 4,251 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH, A HAIL STORM WAS REPORTED BY CAPTAIN AND A MISSED APPROACH WAS PERFORMED.  DURING MAINTENANCE REVIEW, THE RADOME WAS DETECTED DAMAGED AND OUT OF LIMITS.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK DENTS WERE DETECTED IN HORIZONTAL AND VERTICAL STABILIZER LEADING EDGES AND RADOME.  RADOME WAS SENT TO THE COMPOSITE MATERIALS SHOP FOR REPAIR.  THE RADOME WAS REPAIRED AND INSTALLED IAW MM 53-52-00-400-801 AND ALL DENTS WERE REPAIRED IAW BOEING MESSAGES 1-220032826-2 AND 1-221629952-2 AS WELL AS NON ROUTINE CARD´S NUMBER A0099103, A0099077, A0099263 AND A0099076, ALL CORRECT.
